I've been coughing for a month or so now and sometimes I'll have low grade fevers(99.5) in the evenings. Previously I'd seen a doctor who gave me antibiotics for pneumonia and bronchitis but I've already finished those medicines for a couple of weeks now. But I was still coughing and so I went to see the doctor again and he gave me allergy pills and some sort of inhaler. At first those worked pretty well, but then one day my cough came back full force again. I called my doctor back and he told me to take 12 hr. Sudafed with the rest of my medicine. I really don't know what's going on. I'm not sure if it's allergies or not but I'm experiencing a little bit of runny nose and a bit of yellow mucus. I feel like I should take an x-ray or something to make sure nothing bad is going on. I've heard that some people have chronic coughs that last about eight weeks, but I'm most worried about the fevers though. Thank you in advance.
i am like u i always run a low grade fever and for me suddafed only made my nose run more,if you are still concerned and have a good relationship with your dr tell him you want an x ray ,the only one that knows your body and the way you feel better than you is you.seems like hed be a little concerned with a yellowish discharge usually sign of an infection.i would make another apt and demand what you want done that this has went on long enough or seek second opinion.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.